Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Short term use Valium 2mg 3 x daily


[VE...]

Recommended Posts

Hi was prescribed valium 3 x daily 2mg 3 months ago. I have now reduced this down to 3mg tapering over 3 weeks, need advice on tapering whether this is correct, what symptoms to expect beyond what I have already experienced.
Link to comment
Share on other sites

VEdmo: welcome to the site! Congrats on the progress you have already made in your taper. As you know this is normal thing and I'm sure you've had your challenges along the way.

 

We always advise a slow taper as it is safest for the body to help it adjust to lessening of the medication. If I understand correctly you are tapering off of 3 mg over 3 weeks total? If so this is far too quick.

 

Here are some links to help you make an informed decision on your taper.

Planning Your Withdrawal (Taper Plans)

 

The Ashton Manual

 

As well as a support thread for those who are tapering:

Withdrawal Support (during your taper)

 

Theres lots of information here as well as support! If you need anything please let us know and we will try to help.

Link to comment
Share on other sites

×
×
  • Create New...